# SDR ASAA12511541

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 8,187 hours, 2,624 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START & TAXI OUT,  FMC DISAGREE LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
